ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 16, 2014, Issue 4

Correctness of Dirichlet problem for degenerating multi-dimensional hyperbolic-parabolic eguations


Aldashev S. A.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4. P.3-8
DOI 10.23671/VNC.2014.4.10251
 

Asymptotic behavior of generalized eigenvalues of the schrodinger operator


Badakhov M. Sh. , Veremeenko O. Y. , Shabat A. B.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4. P.9-15
DOI 10.23671/VNC.2014.4.10253
 

Investigation of generalized Hardy inequality via a system of nonlinear differential equations in weighted Lebesgue spaces with mixed norm


Bandaliev R. A.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4. P.16-26
DOI 10.23671/VNC.2014.4.10254
 

On a solution operator for differential equations of infinity order on convex sets


Barkina U. V. , Melikhov S. N.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4. P.27-40
DOI 10.23671/VNC.2014.4.10256
 

Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. II


Egorov A. A.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4. P.41-48
DOI 10.23671/VNC.2014.4.10258
 

Homogeneous polynomials, root mean power, and geometric means in vector lattices


Kusraeva Z. A.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4. P.49-53
DOI 10.23671/VNC.2014.4.10260
 

A convergence criterion of a smoothing method for singular integral operators with piecewise continuous coefficients


Pilidi V. S.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4. P.54-60
DOI 10.23671/VNC.2014.4.10262
 

The edge \(C_K\) graph of a graph


Siva Kota Reddy P. , Nagaraja K. M. , Siddalingaswamy V. M.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4. P.61-64
DOI 10.23671/VNC.2014.4.10263
 

A mathematical model of the system status "coal-fluid" for the coal-beds outburst zone


Ustinov Yu. А. , Trufanov V. N.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4. P.65-69
DOI 10.23671/VNC.2014.4.10264
 

The Mathematician's Duty


Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4.
 

The Memory of Edward Nelson


Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 4.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт